# SDR R61A201911248328

- Difficulty date: November 8, 2019
- Submitted: November 24, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: 14R0224A
- Condition: Missing
- Location: Fuel Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** UPON INSPECTION OF RH WING FUEL TANK, VENT PIPING INSIDE ACC. PNL. 631EB WAS FOUND MISSING ONE O-RING AND CLAM-SHELL SLEEVE. REPLACED IAW AMM 20-10-13-400-801-A. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
